Jump to content

Photo

Accutane Fifth Month Breakout, Could It Be Probiotics? - Help

accutane breakout 5 months on tane probiotics

4 replies to this topic

#1 EmitaWolff

EmitaWolff

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 2
About Me
  • Gender:Female
  • Location:Denmark
  • Joined: 11-March 13

Posted 16 March 2013 - 06:31 AM

Hi guys - I really hope there is someone out there who can help me ....

 

I am feeling extremely depressed - been on a sucessfull accutane course for almost 5 months (20 mg daily) (I am vary small, 44 kg)

 

It has cleared me up great - along with very healthy gluten-dairy-sugarfree diet.

 

a couple of weeks ago, I started having a stomach flu .. dairrhea and stuff .. I took a probiotic supplement for 2 days .. then I stopped. now, 2 days after, I have gotten 2 very angry looking pimples (one is a cyst) and I feel sore on my cheek, so I am afraid that the breakout will continue.

 

Could this have something to do with the probiotics, or is it "just" the accutane?

 

Please share some experiences, I feel so bad about myself and I am so afraid that I will continue to break out ...



Any input would be great  :)



#2 EmitaWolff

EmitaWolff

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 2
About Me
  • Gender:Female
  • Location:Denmark
  • Joined: 11-March 13

Posted 16 March 2013 - 11:38 AM

Anyone??



#3 dumdedum

dumdedum

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 7
About Me
  • Gender:Not Telling
  • Joined: 17-March 13

Posted 17 March 2013 - 02:59 PM

I had this! I got to 4 and a half months and got like 4 spots I was clear after one month I was so upset! I waited and it calmed down and now its all gone 

I also had flu but if it persists go to your derm or doctor will be able to prescribe something like Zineryt it will help 

Be patient it takes time don't get upset about it Accutane can take longer to clear people compared to another person it all depends on their body 



#4 EmitaWolff

EmitaWolff

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 2
About Me
  • Gender:Female
  • Location:Denmark
  • Joined: 11-March 13

Posted 18 March 2013 - 01:44 AM

I had this! I got to 4 and a half months and got like 4 spots I was clear after one month I was so upset! I waited and it calmed down and now its all gone 

I also had flu but if it persists go to your derm or doctor will be able to prescribe something like Zineryt it will help 

Be patient it takes time don't get upset about it Accutane can take longer to clear people compared to another person it all depends on their body 

 

Thank you so much for sharing your experince .. Yea, It really sucks when you are almost clear, and does not expect it ..

I think I'm going to ask my derm for zineryt today. Glad to hear that yours dissapeared :)

 

Thanx :)



#5 billybob2020

billybob2020

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Joined: 07-July 07

Posted 22 March 2013 - 11:18 AM

Hey, somewhat unrelated to the topic but, when you break out while accutane, wouldn't it, in theory, make your skin scar worse because your skin is so dried out all the time?

Edit: That is assuming that you have scar prone skin, as I do.


Edited by billybob2020, 22 March 2013 - 11:18 AM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users